# SDR 2023FA0000542

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: General aviation
- Aircraft: N500ES
- Make and model: Gulstm GVI
- Aircraft serial: 6397
- Aircraft time: 855 hours, 291 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 59000K112SN
- Part serial: NA
- Condition: Unknown
- Location: Pump
- Part time: 855 hours
- Component: Hydraulic Pump,, Gulstm
- Component part number: 60P2910001Z002
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK IN 2016, GULFSTREAM ISSUED CB 126, WHICH HAD OPERATORS REPLACE THE RIGHT ENGINE HYDRAULIC PUMP DEPRESSURIZATION VALVE CONNECTOR DUE TO FAILURE OF THE CONNECTOR PER ROLLS ROYCE SB BR700-71-900578. IN ADDITION, GULFSTREAM ISSUED CB 127 TO INSPECT THE RIGHT ENGINE HYDRAULIC PUMP DEPRESSURIZATION VALVE CONNECTORS FOR DETERIORATION. WHY IS THIS IMPORTANT? IN THE EVENT THAT AN INFLIGHT ENGINE RESTART IS REQUIRED, THE DEPRESSURIZATION VALVE UNLOADS THE HYDRAULIC PUMP SO THAT THE HP SPOOL CAN SPIN FREELY.  CB 126 AND CB 127 APPLY TO SERIAL NUMBERS 6003 THROUGH 6171, 6172 AND 6175. BY NOW, ALL OF THESE AIRCRAFT HAVE COMPLIED WITH THESE CBS.  WE RECENTLY DISCOVERED ONE OF OUR AIRCRAFT (G650ER, S/N 6397) HAD ITS HYDRAULIC PUMP DEPRESSURIZATION VALVE CONNECTOR TO BE DETERIORATED AND DISCONNECTED. WE HAD GULFSTREAM SAVANNAH REPAIR THE HARNESS ACCORDINGLY. I SPOKE WITH ROLLS ROYCE, AND THEY WERE SURPRISED BY THIS . . . AS WERE WE.  AFTER FURTHER RESEARCH BY OUR TEAM, IT APPEARS THAT THE HARNESS GOING TO THE RH ENGINE HYDRAULIC PUMP HAS A LOT OF LENGTH THAT IS UNSUPPORTED AND AS IT SUSPENDS FREELY.  THE NACELLE SYSTEM HAS AN AIR VENT LOCATED ON THE LOWER COWL DOOR, TOWARD THE FRONT END THAT CAUSES THE HARNESS TO VIBRATE.  CONSEQUENTLY, THE VIBRATION CAUSED BY THE AIRFLOW ON THE HARNESS CAUSES TREMENDOUS STRESS ON THE CONNECTOR, WHICH CAUSES THEM TO FAIL.  SINCE IT IS VERY EASY TO PERFORM A DETAILED INSPECTION OF THE RESPECTIVE CONNECTOR, WE DECIDED TO START INSPECTING THIS CONNECTOR AT EVERY 1A INTERVAL.  WE REMOVE THE CONNECTOR, INSPECT FOR ARCING AND DAMAGE TO THE HYDRAULIC PUMP RECEPTACLE.  SEVERAL OF MY COLLEAGUES ARE ALSO FINDING FAILED CONNECTORS AND DAMAGED HYDRAULIC PUMPS.  THEREFORE, I STRONGLY RECOMMEND GULFSTREAM MAINTAINABILITY CONSIDER ADDING THIS REQUIREMENT TO THE RESPECTIVE CH.05-20-00 SCHEDULE.
